# SDR WWMA9500043

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T72P09
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FUNCTIONAL CHECK, FLIGHT 7794 LAS/LAX - PILOT REPORTED THAT DURING TAKEOFF AT 400 FEET HE ENCOUNTERED A COMPRESSOR STALL ON THE LT ENGINE.  INFLIGHT SHUTDOWN PROCEDURES WERE EFFECTED ON LT ENGINE AND AIRCRAFT RETURNED TO THE FIELD WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED LEFT ENGINE HMU AND LT ENGINE ANTI-ICE BLEED VALVE.  PERFORMED SATISFACTORY GROUND RUNS AND THE AIRCRAFT WAS RELEASED FOR FCF.  THE FUNCTIONAL CHECK FLIGHT WAS CONDUCTED WITHOUT ANY PROBLEMS AND THE AIRCRAFT WAS RELEASED BACK TO SERVICE.
